Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What would make the heart and veins/arteries in the neck and chest fluttering ?

I m concerned. What would make the heart and veins/arteries in the neck and chest feel like they are fluttering. When I take my paulse It feels as though the heart is giving a THUMP feeling ever so often.. like ever 4 beats. It will beat for 4 and then make a thumping feel. It feels that way both in my neck veign and my heart. I have been all over the internet to find out what it could be and so far i have found NOTHING. So please answere if you can.. Thank you.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  633
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Do you have tight collars? sometimes this is the main cause!! Next is Thump of heart probably a dropped beat or extrasystole!!! This is a practical case and you will find no answer on the internet. Better avoid all risk factors and consult your cardiologist. He is in a better position to sort out your problem.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor